Nurofen 12 meltlets, lemon
£2.50 (20.8p each)
Targeted pain relief. Lemon flavour. No need for water. Ibuprofen. For relief from: Headache, period pain, dental pain, migraine, backache, muscular pain, rheumatic pain, neuralgia, cold&flu symptoms, feverishness
Each Tablet contains: Ibuprofen 200mg, See leaflet for full list
- Dosage:For oral administration and short-term use only.Adults, the elderly and children aged 12 years and over:Take 1 or 2 tablets up to three times a day as required.Place tablets on the tongue, allow it to dissolve and then swallow; no water is required.Leave at least 4 hours between doses.Do not take more than 6 tablets in any 24 hours.Do not give to children under 12 years of age.If symptoms persist or worsen or if the product is required for more than 10 days, consult a doctor.Read the enclosed leaflet carefully before use.DO NOT TAKE IF YOU:Have (or have had two or more episodes of) a stomach ulcer, perforation or bleedingAre allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillersAre taking other NSAID painkillers, or aspirin with a daily dose above 75mgSPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problemsAre a smokerAre pregnantWARNING: Do not exceed the stated dose.KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN.
Do not store above 25°C.Store in the original pack.
Please note that whilst we take every care to ensure the product information displayed on our website is correct, product recipes are regularly changed and this may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.If you require specific advice on any Waitrose branded product, please contact Customer Support on 0800 188884 or email firstname.lastname@example.org. For all other products, please contact the manufacturer.This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.
You must be 18 or over to purchase this product.
You will be asked on delivery to verify your age.